# SDR AALA202001139005

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 82,675 hours, 13,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKEOFF WHEN FLAP HANDLE SELECTED FROM 1 TO 0 INDICATION REMAINED AT 1 AND DID NOT FEEL AS IF FLAPS CAME ALL THE WAY UP. RETURNED TO MIA. ACCOMPLISHED BITE OF FSEU IAW 27-51-00 NO FAULTS NOTED ACCOMPLISHED OPERATIONAL CHECK OF FLAPS HYD AND ELEC SYS OPS CHECK NORMAL IAW 27-51-00 OK FOR SERVICE.
